# SDR C77A20140513001

- Difficulty date: May 13, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 15,984 hours, 9,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0239
- Condition: Low Pressure
- Location: R1 Door
- Part time: 6,520 hours, 3,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESS LOW.  REMOVED R1 DOOR SLIDE, INSTALLED OVERHAULED R1 DOOR SLIDE IAW E175 AMM CH 25-65-01.  OPERATIONS CHECKED NORMAL, ACFT OK FOR SERVICE.
